Partial identification of nonlinear peer effects models with missing data
Carlos Madeira
Swiss Journal of Economics and Statistics, 2022, vol. 158, issue 1, 1-18
Abstract:
Abstract This paper examines inference on social interactions models in the presence of missing data on outcomes. In these models, missing data on outcomes imply an incomplete data problem on both the endogenous variable and the regressors. However, getting a sharp estimate of the partially identified coefficients is computationally difficult. Using a monotonicity property of the peer effects and a mean independence condition of individual decisions on the missing data, I show partial identification results for the binary choice peer effect model. A Monte Carlo exercise then summarizes the computational time and the accuracy performance of the interval estimators under some calibrations.
Keywords: Social interactions; Binary choice; Partial identification (search for similar items in EconPapers)
JEL-codes: C25 C31 Z13 (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1186/s41937-022-00093-5 Abstract (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:sjecst:v:158:y:2022:i:1:d:10.1186_s41937-022-00093-5
Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/41937
DOI: 10.1186/s41937-022-00093-5
Access Statistics for this article
Swiss Journal of Economics and Statistics is currently edited by Marius Brülhart
More articles in Swiss Journal of Economics and Statistics from Springer, Swiss Society of Economics and Statistics Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().